# SDR DALA2024061806194

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 24,827 hours, 19,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5679994) PHOTOLUMINESCENT LIGHTING STRIP SECTIONS MISSING AT 18R 25R & 33R. R/R PHOTOLUMINESCENT STRIPS IAW B737 AMM 33-51.
